# SDR DHL9870901C

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT ELEVATOR AFT EDGE SUPPORT ANGLE CRACKED AT LOWER INTERIOR SURFACE 8.5  OUTBD FROM ELEVATOR TAB INBD HINGE.  REMOVED AND REPLACED ANGLE PER SRM 55-20-1.  N/R 4545.
